# SDR SIMA20130507015

- Difficulty date: May 7, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 24,349 hours, 20,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLOOR GUSSET HAS CORROSION AT FRAME 21 & 22.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FLOOR GUSSET AT FR 20 IAW SRM 51-40-02.  LEVEL OF CORROSION UNKNOWN.  THE ACFT WAS RETURNED TO SERVICE.
